# SDR DALA2018103106351

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 67,532 hours, 49,371 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

RIGHT AFTER GEAR RETRACTION BOTH AFT LABS SMOKE ALARMS STARTED BEEPING. NO SMOKES, LIGHT HAZE AND BURNING SMELL-LIGHT TO MEDIUM. WE COULD SMELL IN THE COCKPIT. AFTER 2 MINUTES THE ALARMS STOPPED & SMELL ,HAZE DISSIPATED. AT LANDING AFTER STARTING APE SMELL CAME BACK. ACCOMPLISHED ODI-PREVENTION PROCEDURE 2172 SMOKE-FUME UNKNOWN. RADIO RACK FANS, RECIRC FAN, PACK COOLING FANSOPS CHK OK. L&R ENGINE BLEED DUCTS, PACK PNUE INLET & OUTLET, CROSSBREED DUCKS FOUND TO HAVE NO CONTAMINATION. PACK BURN-CLEAN, SOCK CHANGE ACCOMPLISHED PER 7100-2619; 2120-2367. OK FOR SERVICE. (LP4789130)
